Ask an expert
Question

05 Dec 2004

Antibiotics, tonsilitis, Norlevo and late period
I recently had tonsilitis and it messed up my period (the doctor said it can be the disease's falut) i had antibiotics and sex two days after my antibiotics stopped. i took Norlevo (72hour emergency pill) and am now worried that i may be pregnant. i dont know if my period should be now since i suspect that the antibiotics may have delayed it. could the norlevo have been cancelled out or can it or the antibiotics disrupt my menstrual cycle? please help.
Answer 1,148 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Norlevo is the likeliest reason for your cycle being disrupted. It would be best to check a pregnancy test if your period is late, just to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20007 votes
Vote